I have PTSD and severe nerve disorder. Started taking propranolol 60 mg 3 times a day been taking for 7 months. 2 months ago started having e.d. problems. Dropped my dose to 20 mg twice a day. Now I am completely impotent. I want to know if there is anything else I could take that would act like propranolol but would not cause e.d. my marriage is suffering because of this.
4 Reasons Why Ask DoctorBase™ is the Most Efficient Way to SEO and Establish Your Brand Online
- Ask DoctorBase™ is a free service for patients on the DoctorBase platform - currently servicing over 6 million American patients of record.
- All answers submitted by healthcare professionals (you) are for entertainment purposes only and do not constitute doctor-patient relationships. All patients must agree to this before using Ask DoctorBase™.
- Our software and our Marketing Engineering staff review each answer and optimize your answers for keywords valuable to your specialty. It is a well kept secret that doctors (you) - not SEO consultants - are the ones who have the most valuable content prized by search engines. Ask DoctorBase™ "unlocks and optimizes" your content in the most efficient manner possible with today's technology.
- Finally, the doctor who provides the most popular answer - "the Featured Answer," gets an added benefit by allowing patients to write rave reviews about your expertise - reviews that are submitted to both Google and Google Local through our Preferred Data Provider relationship.
Ask Dr. Molly if you have questions or want a personal session on how to best use Ask DoctorBase™ for maximum marketing impact.
Molly Maloof, MDDirector of Clinical Content
propranolol and e.d.
1 UpVoted this answer
Propranolol can indeed affect your sex life especially at the higher doses but the seroquel and the valium can also affect your sex life in a negative way. Thats a serious dose of both drugs. You can always take viagra for erection but a more holistic approach would be to work on the PTSD. I am not putting down your meds but have you tried hyposis?, the alpha stim device ? (available at the VA), meditation or Yoga?
1 UpVoted this answer
Both Seroquel and Valium can cause impotence and ED. Your PTSD is also associated with loss of sex drive and ED. A low dose of injectable testosterone will have no effect on ED and you should be seen by an andrologist, endocrinologist specializing in male hormone issues.